Research

The formation of shocks and fundamental solution of a fourth-order quasilinear Boussinesq-type equation


Reference:

Galaktionov, V. A., 2009. The formation of shocks and fundamental solution of a fourth-order quasilinear Boussinesq-type equation. Nonlinearity, 22 (2), pp. 239-257.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1088/0951-7715/22/2/001

Details

Item Type Articles
CreatorsGalaktionov, V. A.
DOI10.1088/0951-7715/22/2/001
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code12625

Export

Actions (login required)

View Item